Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 137, NWS Austin/San Antonio, TX

October 11, 2014Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 11, 2014, 1:47 AM CDT for Val Verde County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2014, 1:47 AM CDT (06:47 UTC)
Expired
Oct 11, 2014, 2:45 AM CDT
In force
58 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 127 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS54 KEWX 110647
SVREWX
TXC465-110745-
/O.NEW.KEWX.SV.W.0137.141011T0647Z-141011T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 AM CDT SAT OCT 11 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAL VERDE COUNTY...

* UNTIL 245 AM CDT.

* AT 143 AM CDT...THE BORDER PATROL REPORTED HALF DOLLAR SIZED HAIL 
  IN LANGTRY WITH A SEVERE THUNDERSTORM CAPABLE OF                   
  PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LANGTRY... AND       
  MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SHUMLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2990 10163 2991 10097 2972 10095 2973 10141
      2974 10145 2977 10147 2975 10150 2975 10154
      2979 10155 2976 10157 2976 10162 2979 10163
TIME...MOT...LOC 0644Z 267DEG 22KT 2982 10153

$$
3 follow-up statements
330 
WWUS54 KEWX 110659
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
159 AM CDT SAT OCT 11 2014

TXC465-110745-
/O.CON.KEWX.SV.W.0137.000000T0000Z-141011T0745Z/
VAL VERDE TX-
159 AM CDT SAT OCT 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR VAL VERDE COUNTY...

AT 155 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST 
OF SHUMLA...OR A FEW MILES EAST OF LANGTRY...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEVILS 
RIVER STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A OF PRODUCING LARGE HAIL. QUARTER TO HALF DOLLAR 
SIZE HAIL WAS REPORTED IN LANGTRY WITH THIS STORM. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2976 10095 2976 10140 2975 10143 2977 10147
      2975 10150 2975 10153 2985 10155 2990 10149
      2991 10097
TIME...MOT...LOC 0657Z 267DEG 21KT 2982 10147

$$
039 
WWUS54 KEWX 110722
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT SAT OCT 11 2014

TXC465-110745-
/O.CON.KEWX.SV.W.0137.000000T0000Z-141011T0745Z/
VAL VERDE TX-
222 AM CDT SAT OCT 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR VAL VERDE COUNTY...

AT 219 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 22 MILES WEST OF
DEVILS RIVER STATE NATURAL AREA...OR 12 MILES EAST OF LANGTRY...
MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2983 10096 2981 10096 2979 10137 2980 10144
      2985 10145 2990 10143 2991 10097
TIME...MOT...LOC 0722Z 266DEG 16KT 2985 10135

$$
945 
WWUS54 KEWX 110739
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 AM CDT SAT OCT 11 2014

TXC465-110749-
/O.EXP.KEWX.SV.W.0137.000000T0000Z-141011T0745Z/
VAL VERDE TX-
239 AM CDT SAT OCT 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY WILL EXPIRE 
AT 245 AM CDT. THE STORM HAS WEAKENED BELOW SEVERE LIMITS...

LAT...LON 2983 10096 2981 10096 2979 10137 2980 10144
      2985 10145 2990 10143 2991 10097
TIME...MOT...LOC 0739Z 266DEG 16KT 2986 10126

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 12:22 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Oct 11, 12:22 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 AM CDT SAT OCT 11 2014

.AVIATION...
LITTLE CHANGE WAS MADE TO THE 06Z TAF PACKAGE FROM THE 00Z TAF
PACKAGE. HIGH RESOLUTION MODELS STILL HAVE THE FRONT MOVING
THROUGH CENTRAL TEXAS BETWEEN 10Z AND 15Z SATURDAY MORNING WITH A
NORTHERLY WIND SHIFT ALONG WITH SHOWERS AND THUNDERSTORMS. HAVE
REPLACED THE PROB30 GROUP WITH PREVAILING TSRA AT THE I-35
TERMINALS AND CHANGED THE VCSH TO A TSRA AT DRT GIVEN THE ISOLATED
THUNDERSTORM ACTIVITY ALREADY ONGOING IN VAL VERDE COUNTY. AT THIS
HOUR THUNDERSTORMS STRETCH FROM SAN ANGELO NORTHWEST THROUGH THE
DFW AREA. THIS COMPLEX OF STORMS WILL BEGIN ITS TREK SOUTH IN THE
EARLY MORNING HOURS. AHEAD OF IT MVFR CIGS HAVE ALREADY COME IN AT
SAT AND SSF AND WILL FILL IN BY 06Z ALONG I-35...BUT HOLD OFF UNTIL
07Z AT DRT.

ONCE THE FRONT MOVES THROUGH TOMORROW MORNING NORTH WINDS 5-10
KNOTS ARE EXPECTED WITH CIGS RISING AND TO VFR BY 19Z.

&&

.PREV DISCUSSION... /ISSUED 1007 PM CDT FRI OCT 10 2014/

UPDATE...
THE EVENING TRENDS INDICATE A SLOWER ARRIVAL OF RAIN CHANCES FOR
THE I-35 CORRIDOR AND SLIGHTLY HIGHER POPS FOR LATE THIS EVENING
THROUGH SATURDAY MORNING FOR WESTERN AREAS NORTH OF HIGHWAY 90. AS
PREVIOUS FORECASTERS HAVE DEPICTED...IMPACTS SHOULD BE SIMILAR...
WITH A MARGINAL SEVERE POTENTIAL OVER NORTHERN COUNTIES FOR A FEW
MORE HOURS AND AN OVERNIGHT HEAVY RAINFALL POTENTIAL OF 1-2 INCHES
ACROSS MAINLY THE EASTERN HILL COUNTRY AND PARTS OF CENTRAL TX.
DEVELOPING COMPLEX OVER WEST CENTRAL TX SHOULD BE IN THE WEAKENING
PHASE WITH MINIMAL LIGHTING EXPECTED ALONG THE HIGHER POPULATION
AREAS OF THE I-35 CORRIDOR BY DAYBREAK. HOWEVER...RAIN CHANCES
WILL REMAIN GOOD THROUGH 18Z SATURDAY...AND WILL FOLLOW HIGHER RES
MODEL SUGGESTIONS THAT POPS SHOULD BE HIGHER FROM 12Z TO 18Z.

PREV DISCUSSION... /ISSUED 624 PM CDT FRI OCT 10 2014/

AVIATION...
VFR CONDITIONS WILL CONTINUE INTO THE OVERNIGHT HOURS. WINDS THIS
EVENING WILL BE OUT OF THE SOUTH AT 10-15 KNOTS. MVFR STRATUS WILL
DEVELOP ONCE AGAIN THIS EVENING BY 08Z AT ALL TERMINALS.

THE INCOMING COLD FRONT IS CURRENTLY ACROSS NORTHEAST TEXAS FROM
LUBBOCK TO THE RED RIVER. IT WILL PUSH SOUTH OVERNIGHT. CURRENT
THINKING IS THAT SHOWERS AND THUNDERSTORMS WILL BE ONGOING ALONG
AND AHEAD OF THE FRONT. THESE WILL IMPACT THE AUSTIN AREA FIRST
BETWEEN 10Z AND 14Z...THEN PUSH THROUGH SAN ANTONIO BETWEEN 11Z
AND 15Z. HAVE HANDLED THIS WITH A PROB30 FOR NOW. SHOWERS WILL BE
POSSIBLE AT DRT BETWEEN 08Z AND 13Z.

THE WINDS BEHIND THE FRONT WILL SHIFT AROUND TO THE NORTH. BASED
ON A CONSENSUS OF THE HIGH RESOLUTION MODELS THE WIND SHIFT WILL
MOVE THROUGH DRT AROUND 11Z...AUS AROUND 12Z...SAT/SSF AROUND 13Z.
WIND SPEEDS BEHIND THE FRONT WILL BE IN THE 5-10 KNOT RANGE WITH
NORTH WINDS CONTINUING THROUGH THE DAY SATURDAY.

PRECIPITATION WILL END AND VFR CONDITIONS WILL BREAK OUT BY 19Z
SATURDAY ACROSS SOUTH CENTRAL TEXAS.

TREADWAY

PREV DISCUSSION... /ISSUED 319 PM CDT FRI OCT 10 2014/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED THE RIDGE OVER THE SOUTHERN
PLAINS BREAKING DOWN AS A TROUGH DIGS THROUGH THE SOUTHWEST. AT
THE SURFACE...SOUTHERLY FLOW DOMINATES ACROSS SOUTH TEXAS KEEPING
MOIST AIR IN PLACE. DEW POINTS ARE GENERALLY IN THE UPPER 60S. A
FRONTAL BOUNDARY STRETCHES FROM NEAR OKLAHOMA CITY TO MIDLAND. THE FRONT
WILL BE THE FOCUS OF OUR WEATHER IN THIS PERIOD. MODELS ARE
SHOWING THE FRONT MOVING THROUGH OUR CWA STARTING LATE TONIGHT AND
EXITING OUR SOUTHERN BOUNDARY BY NOON SATURDAY. THIS WILL BRING A
CHANCE FOR SHOWERS AND THUNDERSTORMS SPREADING FROM NORTH TO SOUTH
FROM AROUND MIDNIGHT TO NOON. FORECAST SOUNDINGS SUGGEST MARGINAL
CAPE WITH WEAK VERTICAL WIND SHEAR SO SOME STRONG THUNDERSTORMS
WILL BE POSSIBLE. THE MOST LIKELY AREA FOR STRONG STORMS WILL BE
NORTHEAST OF A LINE FROM FREDERICKSBURG TO HALLETTSVILLE. WIND
GUSTS TO 50 MPH ARE THE MAIN THREAT. MODELS ARE ALSO SHOWING A
SMALL AREA...FROM LLANO TO LEE COUNTIES...OF PW ABOVE 1.75 INCHES
FOR A SHORT PERIOD WITH THE FRONTAL PASSAGE. THIS MAY PRODUCE SOME
LOCALLY HEAVY RAINFALL UP TO TWO INCHES. SOME SHOWERS MAY LINGER
BEHIND THE FRONT AS COOLER AIR MOVES IN. SURFACE FLOW WILL BEGIN
TO SWITCH BACK TO SOUTHERLY SATURDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  74  64  84  71 /  60  50  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  70  76  61  84  69 /  60  60  20  20  20
NEW BRAUNFELS MUNI AIRPORT     72  80  65  88  70 /  50  60  20  20  20
BURNET MUNI AIRPORT            65  70  59  82  68 /  70  40  20  20  30
DEL RIO INTL AIRPORT           70  73  63  86  67 /  50  20  10  10  10
GEORGETOWN MUNI AIRPORT        67  71  59  82  70 /  60  50  20  20  30
HONDO MUNI AIRPORT             71  85  65  89  69 /  50  60  20  10  20
SAN MARCOS MUNI AIRPORT        71  79  63  86  70 /  60  60  20  20  20
LA GRANGE - FAYETTE REGIONAL   73  81  66  85  73 /  40  60  20  20  10
SAN ANTONIO INTL AIRPORT       74  83  67  87  72 /  50  60  20  10  20
STINSON MUNI AIRPORT           74  85  68  89  72 /  50  60  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...12
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Oct 10, 3:18 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT FRI OCT 10 2014

TXZ171>173-183>194-202>209-217>225-228-110945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
318 PM CDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL BE MOVING INTO SOUTH CENTRAL TEXAS LATE TONIGHT
WITH A THREAT FOR SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS
NORTHERN AND EASTERN SECTIONS OF SOUTH CENTRAL TEXAS. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME STORMS AFTER
MIDNIGHT MIGHT BE STRONG WITH WIND GUSTS TO 50 MPH AND SMALL HAIL.
HEAVY DOWNPOURS AND ISOLATED RAIN TOTALS OF 1 TO 2 INCHES COULD CAUSE
MINOR FLOODING ESPECIALLY IN LOW LYING AREAS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG STORMS ARE POSSIBLE SATURDAY MORNING AS A COLD FRONT PUSHES
THROUGH THE REGION. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE
POSSIBLE. ANOTHER COLD FRONT IS EXPECTED ON MONDAY MORNING WITH
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME STORMS MAY BE
STRONG MAINLY ALONG AND NORTHEAST OF HIGHWAY 71. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED THE REMAINDER OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO SATURDAY
MORNING AS STRONG STORMS ARE POSSIBLE ACROSS NORTHERN AND EASTERN
SECTIONS OF SOUTH CENTRAL TEXAS.

In the hours before

Special weather statement, Oct 10, 9:56 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT FRI OCT 10 2014

TXZ183-110345-
VAL VERDE-
956 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1045 PM
CDT...

AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF PUMPVILLE...OR 20 MILES
NORTHWEST OF LANGTRY...MOVING EAST AT 25 MPH.

WHILE THIS STORM PRODUCED GOLFBALL SIZED HAIL IN DRYDEN IT HAS
WEAKENED SIGNIFICANTLY. BECAUSE OF THIS HAIL UP TO THE SIZE OF
NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF VAL VERDE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3007 10176 3014 10177 3018 10130 2993 10129
      2995 10177 3007 10177
TIME...MOT...LOC 0254Z 269DEG 23KT 3005 10176
Local storm report, Oct 11, 1:45 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT SAT OCT 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     HAIL             LANGTRY                 29.82N 101.57W
10/11/2014  E1.25 INCH       VAL VERDE          TX   OTHER FEDERAL

            THE BORDER PATROL IN LANGTRY REPORTED HAIL SLIGHTLY
            LARGER THAN THE SIZE OF QUARTERS.

&&

EVENT NUMBER EWX1400680

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 9:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
Oct 11, 1:06 AM CDTSevere Thunderstorm WarningEWXVal Verde39 min
Oct 11, 2:43 AM CDTSpecial Weather StatementEWXVal Verde77 min
Oct 11, 3:30 AM CDTSpecial Weather StatementEWXKinney75 min
Oct 11, 4:43 AM CDTSpecial Weather StatementEWXKinney47 min
Oct 11, 5:33 AM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr117 min
Oct 11, 7:32 AM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr118 min
Oct 11, 8:31 AM CDTSpecial Weather StatementEWXBexar29 min
Oct 11, 8:53 AM CDTAreal Flood AdvisoryEWXBexar2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.